Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Table errata: Tables of integral transforms, Vol. I [McGraw-Hill, New York, 1954; MR 15, 868] by A. Erdélyi, W. Magnus, F. Oberhettinger and F. G. Tricomi


Authors: H. van Haeringen and L. P. Kok
Journal: Math. Comp. 41 (1983), 778-779
MSC: Primary 44-02
DOI: https://doi.org/10.1090/S0025-5718-1983-0717724-7
Original Article: Math. Comp. 66 (1997), 1689-1696.
MathSciNet review: 717724
Full-text PDF Free Access


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 44-02

Retrieve articles in all journals with MSC: 44-02


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1983-0717724-7
Article copyright: © Copyright 1983 American Mathematical Society